FDA announces transdermal patch alert because of burns during MRI
FDA announces transdermal patch alert because of burns during MRI
  • 메디칼라이터팀
  • 승인 2009.03.09 00:00
  • 댓글 0
이 기사를 공유합니다

The FDA warned on March 5 of the risk of skin burns in patients wearing transdermal drug patches who are undergoing MRI scans. Transdermal patches are applied to the skin delivering pain medications, hormones, or nicotine and are sometimes made of aluminum or other metal which can overheat during an MRI scan, causing skin burns in the immediate area of the patch. The transdermal patch alert is the latest in a row of safety warnings involving MRI scanning that have resulted from the unpredictable effects of the strong magnets used in MRI devices. Today, radiologists warn patients with tattoos, implanted medical devices, and shrapnel that they could experience discomfort or injury when scanned.

댓글삭제
삭제한 댓글은 다시 복구할 수 없습니다.
그래도 삭제하시겠습니까?
댓글 0
0 / 400
댓글쓰기
계정을 선택하시면 로그인·계정인증을 통해
댓글을 남기실 수 있습니다.